# SDR ABXA9900730

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597831
- Condition: Corroded
- Location: Ws 207-255
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD SPAR HAD CORROSION DAMAGE FROM XFS 207 TO 255.  REPAIRED IAW ABX REA D857-32981MR.
